Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 68, NWS Mobile, AL

June 17, 2013Wilcox County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 17, 2013, 2:38 PM CDT for Wilcox County, Alabama. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 2:38 PM CDT (19:38 UTC)
Expired
Jun 17, 2013, 3:00 PM CDT
In force
22 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Wilcox County, AL

The radar

The Birmingham radar (KBMX), 123 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 2:48 PM CDTTSTM WND DMGMillers Ferry, ALREPORT OF A FEW LIMBS DOWN AND A TREE DOWN IN MILLERS FERRY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2029 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2029 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

493 
WUUS54 KMOB 171938
SVRMOB
ALC131-172000-
/O.NEW.KMOB.SV.W.0068.130617T1938Z-130617T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
238 PM CDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 300 PM CDT

* AT 232 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS NEAR 60 MPH WAS LOCATED 14 MILES
  NORTHWEST OF CAMDEN...OR 4 MILES EAST OF CATHERINE...AND MOVING
  EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOYKIN...

LAT...LON 3225 8742 3224 8739 3221 8737 3220 8733
      3215 8727 3215 8726 3211 8723 3210 8721
      3205 8716 3205 8747 3225 8746 3227 8743
TIME...MOT...LOC 1937Z 275DEG 10KT 3217 8739

$$
1 follow-up statement
515 
WWUS54 KMOB 171959
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
259 PM CDT MON JUN 17 2013

ALC131-172008-
/O.EXP.KMOB.SV.W.0068.000000T0000Z-130617T2000Z/
WILCOX AL-
259 PM CDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING WILL EXPIRE FOR NORTH CENTRAL 
WILCOX COUNTY AT 3 PM CDT...

AT 258 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTH CENTRAL
WILCOX COUNTY WAS MOVING OUT OF WILCOX COUNTY AND INTO DALLAS 
COUNTY.  THUS THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO 
EXPIRE AT 300 PM CDT.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

LAT...LON 3225 8742 3224 8739 3221 8737 3220 8733
      3215 8727 3215 8726 3211 8723 3210 8721
      3205 8716 3205 8747 3225 8746 3227 8743
TIME...MOT...LOC 1958Z 244DEG 17KT 3222 8729

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:20 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 17, 1:20 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
120 PM CDT MON JUN 17 2013

.AVIATION UPDATE...VFR TO MVFR CONDITIONS THROUGH 12Z TUE. SCT TO
BKN CEILINGS RANGING FROM 2.5KFT TO 6KFT THROUGH ABOUT 04Z TUE
FOLLOWED BY SCT CEILINGS AROUND 5KFT THROUGH 09Z TUES THEN SCT TO
BKN CEILINGS AROUND 2.5KFT THROUGH 12Z TUE. WINDS WILL BE SOUTHWEST
10 TO 15 KNOTS WITH SLIGHTLY HIGHER GUSTS THROUGH 00Z TUES
DIMINISHING TO 3 TO 5 KNOTS OVERNIGHT AND EARLY TUE MORNING. HIGHER
WINDS WILL BE IN AND AROUND SCATTERED SHOWERS AND THUNDERSTORMS
THROUGH THIS EVENING BECOMING MOSTLY ISOLATED OVERNIGHT. EXPECT
BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS JUST TO THE NORTH OF
ALL TERMINAL MOSTLY THIS THE AFTERNOON CONTINUING THROUGH MID TO
LATE EVENING. 32/EE

&&

.SHORT TERM [TODAY AND TONIGHT]...UPPER AIR MAP ANALYSIS THIS MORNING
SHOWS AN EAST TO WEST ORIENTED MID LEVEL RIDGE STRETCHED OUT FROM THE
BAHAMAS...ACROSS THE GULF INTO TEXAS. TO THE NORTH OF THE GULF RIDGE
AXIS...A BROAD TROF EXISTS OVER THE EASTERN US. A FAIRLY CLOUDY
REPRESENTATION OVER THE SOUTHERN STATES OBSERVED ON SATELLITE WITH
POCKETS OF COLDER CLOUD TOPS => ISOLATED TO SCATTERED SHOWERS/STORMS
PROPAGATING EASTWARD. RADAR SHOWS ISOLATED SHOWERS OVER THE AREA
FORMING WITHIN AN AREA OF WEAK SOUTHWESTERLY ISENTROPIC LIFT. A MUCH
MORE ORGANIZED CONVECTIVE SYSTEM/CONCENTRATED LIGHTNING ACTIVITY
OVER OKLAHOMA AND NORTHERN TEXAS WAS DROPPING SOUTHEAST AT 30 TO 35
KNOTS EARLY THIS MORNING. MORE ON THIS FOLLOWING. THE WEST NORTHWEST
FLOW ALOFT WILL CONTAIN A SERIES OF MID LEVEL IMPULSES THAT WILL
TRACK EASTWARD ACROSS THE FORECAST AREA TODAY AND TONIGHT. LIFT
ASSOCIATED WITH THESE FEATURES COMBINED WITH PRECIPITABLE WATERS
RANGING FROM 1.75 TO 2 INCHES (ABOUT 120 TO 140% OF NORMAL)...SETS
THE STAGE FOR INCREASED COVERAGES OF SHOWERS AND STORMS DURING THE
COURSE OF THE DAY. FORECAST EXTRAPOLATION OF LEADING EDGE OF
ORGANIZED CONVECTIVE COMPLEX OVER OKLAHOMA IS PROGGED TO SEND
AN OUTFLOW BOUNDARY ACROSS THE INTERIOR BY MID TO LATE AFTERNOON.
THUS...FORECASTERS ANTICIPATE A BETTER FOCUS FOR ADDITIONAL
AFTERNOON STORM DEVELOPMENT => BECOMING NUMEROUS OVER THE NORTHERN
ZONES. OTHERWISE...SCATTERED STORMS EXPECTED. SOME OF THE STORMS
COULD VERY WELL CONTAIN BRIEF STRONG WIND GUSTS FROM 45 TO 55
MPH...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINS. ALTHOUGH THE RISK
OF SEVERE WEATHER IS LOW...AN ISOLATED OCCURRENCE CANNOT BE RULED
OUT WITH THE MAIN THREAT BEING DAMAGING WINDS. ISOLATED TO SCATTERED
NIGHTTIME STORMS WILL CONTINUE IN THE FORECAST AS LITTLE CHANGE SEEN
IN THE OBSERVED HIGH LEVEL FLOW...EASTWARD PASSAGE OF MID LEVEL
IMPULSES AND DEEP LAYER MOISTURE. BEFORE STORMS GET GOING...DAYTIME
HIGHS FORECAST IN THE LOWER 90S OVER THE INTERIOR...TO UPPER 80S TO
NEAR 90 COAST. OVERNIGHT LOWS LOOK TO RANGE FROM AROUND 73 INTERIOR
TO UPPER 70S COAST. /10

A PRELIMINARY ASSESSMENT OF THIS AFTERNOON'S WET MICROBURST RISK IS
MODERATE.

[TUESDAY THROUGH WEDNESDAY NIGHT]...AN ELONGATED WEST-EAST
ORIENTATED UPPER RIDGE WILL REMAIN OVER THE CENTRAL GULF WHILE A
BROAD UPPER TROUGH OVER THE DEEP SOUTH BECOMES SLIGHTLY MORE
AMPLIFIED. A SURFACE RIDGE OVER THE NORTHERN GULF WILL PERSIST
THROUGH THE SHORT TERM. THIS SURFACE RIDGE WILL KEEP THE FORECAST
AREA UNDER A LIGHT SOUTHWESTERLY WIND FLOW THROUGH TUESDAY NIGHT...
FOLLOWED BY A LIGHT WESTERLY TO NORTHWESTERLY WIND FLOW ON WEDNESDAY
AS A SURFACE BOUNDARY SETTLES IN FROM THE NORTH. A SERIES OF UPPER
LEVEL SHORTWAVES AND DISTURBANCES WILL TRAVERSE THE FORECAST AREA
BOTH DAYS AND BRING GENERAL SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS.

NEAR NORMAL TEMPERATURES WILL OCCUR BOTH DAYS WITH HIGHS INLAND
AREAS IN THE LOWER 90S...WITH UPPER 80S ALONG THE IMMEDIATE COAST.
LOWS BOTH TUESDAY AND WEDNESDAY NIGHTS WILL RANGE FROM 69 TO 73
DEGREES INLAND AREAS WITH MID 70S ALONG THE IMMEDIATE COAST. /22

&&

.LONG TERM [THURSDAY THROUGH MONDAY]...THE UPPER LEVEL TROUGH OR
AREA OF WEAKNESS WILL REMAIN STRADDLED OVER THE NORTHERN GULF REGION
THROUGH THE UPCOMING WEEKEND...WITH NUMEROUS WEAK UPPER LEVEL
DISTURBANCES AFFECT THE AREA. THE SURFACE RIDGE ACROSS THE NORTHERN
GULF WILL REBUILD OVER THE SOUTHEAST STATES BY THE END OF THE WEEK.
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY
IN THE EXTENDED...MAINLY DURING TIMES OF HIGHEST INSTABILITY.
TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL THROUGH THE EXTENDED WITH
HIGHS INLAND AREAS RANGING FROM 90 TO 95 DEGREES...WITH UPPER 80S AT
THE BEACHES. MAXIMUM HEAT INDICES EACH AFTERNOON WILL BE IN THE MID
90S. LOWS EACH NIGHT WILL RANGE FROM 68 TO 73 DEGREES INLAND AREAS
WITH MID 70S ALONG THE IMMEDIATE COAST. /22

&&

.AVIATION [17.12 KMOB/KBFM/KPNS TAF ISSUANCE]...SATELLITE AND
OBSERVATIONS SHOW VARIABLE CLOUD BASES WITH A MAJORITY OF LOWEST
BASES ABOVE 3 KFT. SCATTERED DAYTIME TSRA LOOK TO LOWER BASES AND
VSBY TO MVFR CATEGORIES AT TIMES. BRIEF STRONG WIND GUSTS IN AND NEAR
STORMS. AWAY FROM INFLUENCE OF STORMS...LIGHT SOUTHWEST FLOW THIS
MORNING BECOMES 8 TO 12 KNOTS WITH OCCASIONAL GUSTS AROUND 16 KNOTS
THROUGH THE DAY. /10

&&

.MARINE...WESTWARD EXTENSION OF WESTERN ATLANTIC SURFACE HIGH INTO
THE MID GULF...MAINTAINS A WEST TO SOUTHWEST COMPONENT OF FLOW INTO
THURSDAY. PREVAILING WIND SPEEDS...DISCOUNTING ANY GUSTS...GENERALLY
IN THE 10 TO 15 KNOT RANGE THROUGH THE FIRST HALF OF THE WEEK BEFORE
LOWERING TO 10 KNOTS OR LESS LATTER HALF OF THE WEEK. SEAS MOSTLY
AROUND 2 FEET THROUGH MID WEEK. WINDS AND SEAS WILL BE LOCALLY HIGHER
IN AND NEAR ISOLATED TO SCATTERED MARINE STORMS. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      90  74  91  73  89 /  50  20  30  30  50
PENSACOLA   90  77  89  76  89 /  50  20  30  20  50
DESTIN      88  78  88  76  87 /  40  20  30  20  40
EVERGREEN   92  73  92  70  90 /  60  30  50  60  50
WAYNESBORO  92  72  91  70  90 /  60  30  50  60  40
CAMDEN      92  73  91  70  90 /  60  30  50  60  40
CRESTVIEW   91  73  92  71  91 /  50  30  30  30  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Jun 17, 1:28 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
128 PM CDT MON JUN 17 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-181830-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
128 PM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON THROUGH NOON TUESDAY

SHOWERS AND THUNDERSTORMS HAVE BEEN STEADILY INCREASING THIS
AFTERNOON. THERE IS A SLIGHT RISK A FEW OF THESE STORMS COULD BRING
GUSTS APPROACHING OR EXCEEDING 55 MPH AS WELL AS FREQUENT LIGHTNING
AND POSSIBLE HAIL. HIGHEST RISK LIES NORTH OF US 84 AND WEST OF I-65.

...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG AREA BEACHES...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE NEEDED
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN UPPER LOW PRESSURE TROUGH OVER THE SOUTHEAST US WILL SEND UPPER
LEVEL DISTURBANCES EASTWARD ACROSS THE REGION. THIS WILL BRING
SCATTERED TO NUMEROUS MAINLY DAYTIME SHOWERS AND THUNDERSTORMS
THROUGH THE WEEK. SOME COULD BRING STRONG GUSTY WIND...HEAVY
RAIN...FREQUENT LIGHTNING...AND SMALL HAIL.

...THERE IS A MODERATE RISK OF RIP CURRENTS TUESDAY ALONG AREA
BEACHES...

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630>635-650-655-670-675-181830-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
128 PM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON THROUGH NOON TUESDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED THIS
AFTERNOON. SOME COULD BRING STRONG GUSTY WINDS AND HIGH STEEP SEAS
AS WELL AS FREQUENT LIGHTNING AND HEAVY RAIN RESTRICTING VISIBILITY
TO LESS THAN A MILE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED THROUGH THE WEEK WITH
A FEW BRINGING STRONG GUSTY WINDS AND HIGH STEEP SEAS AS WELL AS
FREQUENT LIGHTNING AND HEAVY RAIN RESTRICTING VISIBILITY TO LESS THAN
A MILE.

In the hours before

Special weather statement, Jun 17, 1:23 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
123 PM CDT MON JUN 17 2013

ALZ057-058-171900-
BUTLER AL-CRENSHAW AL-
123 PM CDT MON JUN 17 2013

...A STRONG THUNDERSTORM WILL AFFECT BUTLER AND CRENSHAW COUNTIES IN
SOUTHWEST ALABAMA THROUGH 200 PM CDT...

AT 120 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
GREENVILLE...OR 7 MILES EAST OF GEORGIANA...MOVING NORTHEAST AT 20
MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUTLEDGE...           LUVERNE...

DOPPLER RADAR INDICATES THIS STORM CONTINUES TO STRENGTHEN AS IT
MOVES NORTHEAST ACROSS EASTERN BUTLER COUNTY INTO CRENSHAW COUNTY.

A PRIMARY THREAT FROM THIS STORM IS FREQUENT LIGHTNING.  IF
CAUGHT OUTDOORS...DO NOT TAKE SHELTER UNDER TREES.  STAY AWAY FROM
HIGH OBJECTS SUCH AS ANTENNAS AND POWERLINES.  STAY AWAY FROM
FENCES. MOVE INDOORS OR TO A NON-CONVERTIBLE AUTOMOBILE AS SOON AS
POSSIBLE. WHILE INDOORS...STAY AWAY FROM WINDOWS AND EXTERIOR DOORS.
AVOID USING CORDED TELEPHONES.

THIS STORM IS ALSO CAPABLE OF PRODUCING SUDDEN WIND GUSTS UP TO 50
MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS
PASSED.

SMALL HAIL TO THE SIZE OF DIMES IS ALSO POSSIBLE WITH THIS STORM.

&&
Special weather statement, Jun 17, 2:35 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
235 PM CDT MON JUN 17 2013

ALZ053>055-172015-
MONROE AL-WILCOX AL-CLARKE AL-
235 PM CDT MON JUN 17 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN
CLARKE...WILCOX...AND NORTHERN MONROE COUNTIES IN SOUTHWEST ALABAMA
THROUGH 315 PM CDT...

AT 231 PM CDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 20
MILES NORTH OF CAMDEN TO 7 MILES NORTHEAST OF GROVE HILL...AND WAS
MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOYKIN...             YELLOW BLUFF...       PINE HILL...
  CATHERINE...          CAMDEN...             THOMASVILLE...
  FULTON...             VREDENBURGH...

A PRIMARY THREAT FROM THESE STORMS IS FREQUENT LIGHTNING.  IF CAUGHT
OUTDOORS...DO NOT TAKE SHELTER UNDER TREES.  STAY AWAY FROM HIGH
OBJECTS SUCH AS ANTENNAS AND POWERLINES.  STAY AWAY FROM FENCES.
MOVE INDOORS OR TO A NON-CONVERTIBLE AUTOMOBILE AS SOON AS POSSIBLE.
WHILE INDOORS...STAY AWAY FROM WINDOWS AND EXTERIOR DOORS. AVOID
USING CORDED TELEPHONES.

THESE STORMS ARE ALSO CAPABLE OF PRODUCING SUDDEN WIND GUSTS UP TO
50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THE STORMS HAVE
PASSED.

SMALL HAIL TO THE SIZE OF DIMES IS ALSO POSSIBLE WITH THESE STORMS.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 4:25 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.